본문 바로가기
KERD
논문KCI 등재

Screen Slant Lightlike Submanifolds of Inde¯nite Kenmotsu Manifolds

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we introduce the notion of a screen slant lightlike submanifold of an inde¯nite Kenmotsu manifold. We provide characterization theorem for existence of screen slant lightlike submanifold with examples. Also, we give an example of a minimals creen slant lightlike submanifold of R92 and prove some characterization theorems.

Abstract

In this paper, we introduce the notion of a screen slant lightlike submanifold of an inde¯nite Kenmotsu manifold. We provide characterization theorem for existence of screen slant lightlike submanifold with examples. Also, we give an example of a minimals creen slant lightlike submanifold of R92 and prove some characterization theorems.

참고문헌 (11)

  1. Bejan, C. L., "Global lightlike manifolds and harmonicity", Kodai Mathematical Journal, 28(1), pp.131~145 (2005)
  2. Chen, B. Y., "Slant Immersions", Bull. Aust. Math. Soc., 41, pp.135~147 (1990)
  3. Chen, B. Y., "Geometry of Slant Submanifolds", pp.1990
  4. Duggal, K. L., "Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Vol. 364 of Mathematics and Its Applications" (1996), Kluwer Academic Publishers
  5. Duggal, K. L., "Lightlike submanifolds of indefinite Sasakian manifolds", Int. J. of Math. Math. Sci., pp.21~ (2007)
  6. Gupta, R. S., "Structure on a slant submanifold of a Kenmotsu manifold", Differential Geometry-Dynamical Systems, 10, pp.139~147 (2008)
  7. Gupta, R. S., "Slant submanifolds of Kenmotsu manifolds", Radovi Matematicki, 12, pp.205~214 (2004)
  8. Kenmotsu, K., "A class of almost contact Riemannian manifolds", Tohoku Math J., 21, pp.93~103 (1972)
  9. Lotta, A., "Slant submanifolds in contact geometry", Bull. Math. Soc. Roumanie, 39, pp.183~198 (1996)
  10. Sahin, B., "Slant lightlike submanifolds of indefinite Hermitian manifolds", Balkan Jour-nal of Geometry and Its Applications, 13(1), pp.107~119 (2008)
  11. Sahin, B., "Screen slant lightlike submanifolds", Int. Electron. J. Geom., 2(1), pp.41~45 (2009)

관련 논문AI추천

이 간행물의 다른 논문 (13건)